# SDR DALA2020010900163

- Difficulty date: January 7, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 132,802 hours, 18,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 28B E-PATH LIGHT ASSY BROKEN OFF. REPLACED SAME. (LP 6502633)
